# SDR 2006UALA00853

- Difficulty date: May 1, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N329UA
- Make and model: Boeing 737322
- Aircraft serial: 24149
- Aircraft time: 51,971 hours, 28,138 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 1040
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE TAIL COMPARTMENT BODY FRAME WEB IS GOUGED NEAR APU BLEED DUCT CUT OUT BS 1040 AFT, LBL 5.
